Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Black mark on nose, face dullness, darkening. Used kojivit cream, melacare. Treatment?

hi sir this is XXXX i have black mark on my nose it look like round mark and before i was so much fair, now my face become dull and little black too iam trying for acting in movies please suggest me to get my fairness back please help me to remove that black line on my nose , before i meet few skin specialists they gave KOJIVIT cream and MELACARE still it didnt go please help me thank u
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  684
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Dec 2013
You do not worry about the color change. As you have used lot of products so it has caused irritation on your skin.It is is the normal sequel dark shade because of the activity of melanocytes(the color producing cells). This is known as Post inflammatory hyper pigmentation. It will be alright in next few weeks if you are not disturbing with any other cream.
Meet a proper dermatologist to get a good regimen to solve your problem.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor